# SDR SWAA2020042234873

- Difficulty date: March 30, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231MF HAS FIBER DAMAGE ALONG LENGTH OF PANEL / REPAIRED CABIN FLOORBOARD 231MF FIBER DAMAGE IAW B737 SRM 53-00-50-2R-1
